A new class of Zienkiewicz-type non-conforming element in any dimensions

Ming Wang, Zhong Ci Shi, Jinchao Xu

Research output: Contribution to journalArticle

41 Scopus citations

Abstract

In this paper, a new class of Zienkiewicz-type non-conforming finite element, in n spatial dimensions with n ≥ 2, is proposed. The new finite element is proved to be convergent for the biharmonic equation.

Original languageEnglish (US)
Pages (from-to)335-347
Number of pages13
JournalNumerische Mathematik
Volume106
Issue number2
DOIs
StatePublished - Apr 1 2007

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A new class of Zienkiewicz-type non-conforming element in any dimensions'. Together they form a unique fingerprint.

  • Cite this